# SDR AALA202010079001

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 65,325 hours, 24,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ON FLIGHT ATTENDANT PANEL "DOOR PRESSURE LOW EXIT L". PER TSM 52-22-00-614-002A, SERVICED L3 DOOR CYLINDER ASSY IAW AMM 52-22-00. NO LEAKAGE OR SUBSEQUENT PRESSURE DECREASE NOTED. CABIN INTERCOMMUNICATION DATA SYSTEM BITE TEST SATISFACTORY, FLIGHT ATTENDANT PANEL MESSAGE EXTINGUISHED.
